# SDR CAL950803

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 937-945
- Part time: 63,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION ON LONGERONS 26L TO 28L IN AFT BAGGAGE BIN BETWEEN STATION 937-945.  THE CORROSION WAS REMOVED AND TREATED IAW SRM 51-10-3 AND RIVETS WERE REPLACED IAW SRM 51-30-2.  (M)
